Reply To: New symptom worse

Home The Candida Forum Candida Questions New symptom worse Reply To: New symptom worse

#73010

Thomas
Member
Topics: 71
Replies: 605

Summer wrote: I’m now almost 6 weeks in. I’ve been very strict.

Around three days into the detox I got this white patch on the left side of my tongue (near the back) It has grown and shrank over the last 5 weeks but hasn’t disappeared.
I’ve actually pulled it off my tongue a few times with a pair of tweezers. YIKES
and it grows back the next day.

It now has some friends. I’ve seen this come and go a few times during this but now it’s getting worse and staying.
On the side of my tongue next to the white patch are two almost swollen patches of tongue (like inverse grooves) and if you look really closely it almost looks like they are getting a little white.
This started on Saturday and hasn’t gotten better and in fact has gotten worse. Still mostly tongue colored but I fear that I’m going to have more white patches. And I think a fourth is appearing. All on the left side of my tongue (Not the top but the side)

Shouldn’t this be getting better?
I take a hefty probiotic in the morning and before bed, I take a candida specific duraflora probiotic 4 times a day.
I take antifungals at night.
I take molybdenum 4 times a day
I take omega 3 fish oil, vitamin C, Source Naturals Life minerals, Swedish Bitters, Apple Cider Vinegar, Tumeric tabs and i do Oil Pulling 3 times a week.

I drink about a gallon of water a day.
I had 1/2 a cup of buckwheat flour on Saturday but that’s it.
I started using a cheap garlic powder in all my meals?

Not sure what’s causing this reaction.
I was just under the impression that this would be getting better.

This wasn’t even a symptom before I started the diet. It happened after.

What is going on with my BODY!!!!

Sorry to hear that you suffer so much. Your last sentence could have been my cry out for understanding too. It will be interesting to hear what the others thing about this. You are not feeding the fungus, so it must be die-off. But why is it going worse after so many weeks?

Lets wait what Able is saying to this!

all the best to you and I hope you will quickly feel better
yours
thomas